Electron. J. Diff. Equ., Vol. 2012 (2012), No. 94, pp. 1-8.

Growth of entire solutions of algebraic differential equations

Wenjun Yuan, Yezhou Li, Jianming Lin

In this article, by means of the normal family theory, we estimate the growth order of entire solutions of some algebraic differential equations and extend the result by Qi et al [14]. We also give some examples to show that our results occur in some special cases.

Submitted April 14, 2012. Published June 10, 2012.
Math Subject Classifications: 34A20, 30D35.
Key Words: Entire function; normal family; algebraic differential equations.

Show me the PDF file (212 KB), TEX file, and other files for this article.

Wenjun Yuan
School of Mathematics and information Science
Guangzhou University
Guangzhou 510006, China
email: wjyuan1957@126.com
Yezhou Li
School of science
Beijing University of Posts and Telecommunications
Beijing 100876, China
email: yiyexiaoquan@yahoo.com.cn
Jianming Lin
School of Economic and Management
Guangzhou University of Chinese Medicine
Guangzhou 510006, China
email: ljmguanli@21cn.com

Return to the EJDE web page